# SDR ASAA2017050820677

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 24,667 hours, 7,119 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYG663
- Condition: Leaking
- Location: Rt Vsv
- Part time: 24,693 hours, 7,128 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, RT VSV ACTUATOR LEAKING.  ACFT GROUNDED.  REMOVED AND REPLACED THE VSV IAW AMM 75-31-01. LEAK TEST PASSED IAW AMM 75-31-01-790-801-F00, TEST 3A & 12.  PASSED GROUND VERIFICATION. NO LEAKS NOTED.
